Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 241, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Oct 29, 2021, 2:38 AM PDT. It took effect at Oct 29, 2021, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2021, 2:38 AM PDT (09:38 UTC)
- In effect from
- Oct 29, 2021, 3:00 PM PDT
- Expired
- Oct 29, 2021, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
818 WHUS76 KMTR 290938 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 238 AM PDT Fri Oct 29 2021 PZZ540-291745- /O.EXT.KMTR.SC.Y.0240.000000T0000Z-211029T1000Z/ /O.NEW.KMTR.SC.Y.0241.211029T2200Z-211030T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-291600- /O.EXT.KMTR.SC.Y.0240.000000T0000Z-211029T1600Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ560-291745- /O.EXT.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-291745- /O.EXT.KMTR.SC.Y.0239.000000T0000Z-211030T1600Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-291600- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211029T1600Z/ Waters from Point Arena to Point Reyes 10-60 NM- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt and seas 9 to 10 feet at 13 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-291600- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211029T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds around 15 kt and seas 9 to 11 feet at 14 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ575-291745- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-291745- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211030T1000Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 11 feet at 14 seconds. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-291745- /O.CON.KMTR.SC.Y.0240.211029T2200Z-211030T0400Z/ Monterey Bay- 238 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Monterey Bay. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
3 follow-up statements
779 WHUS76 KMTR 291601 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 901 AM PDT Fri Oct 29 2021 PZZ545-570-571-291715- /O.EXP.KMTR.SC.Y.0240.000000T0000Z-211029T1600Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm-Waters from Point Arena to Point Reyes 10-60 NM- Waters from Point Reyes to Pigeon Point 10-60 NM- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ575-300015- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-300015- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211030T1000Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-300015- /O.CON.KMTR.SC.Y.0241.211029T2200Z-211030T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-300015- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-300015- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211030T1600Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-300015- /O.CON.KMTR.SC.Y.0240.211029T2200Z-211030T0400Z/ Monterey Bay- 901 AM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Monterey Bay. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
510 WHUS76 KMTR 292125 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 225 PM PDT Fri Oct 29 2021 PZZ565-300530- /O.EXT.KMTR.SC.Y.0239.000000T0000Z-211031T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ575-300400- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet at 13 seconds. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-300530- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211030T1000Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 11 feet at 13 seconds. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-300400- /O.CON.KMTR.SC.Y.0241.211029T2200Z-211030T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-300400- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-300400- /O.CON.KMTR.SC.Y.0240.211029T2200Z-211030T0400Z/ Monterey Bay- 225 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Monterey Bay. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
047 WHUS76 KMTR 300329 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 829 PM PDT Fri Oct 29 2021 PZZ575-300430- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet at 13 seconds. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-301000- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211030T1000Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 11 feet at 13 seconds. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-300430- /O.CON.KMTR.SC.Y.0241.000000T0000Z-211030T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-300430- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-301130- /O.CON.KMTR.SC.Y.0239.000000T0000Z-211031T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-300430- /O.CON.KMTR.SC.Y.0240.000000T0000Z-211030T0400Z/ Monterey Bay- 829 PM PDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Monterey Bay. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 10:41 PM PDT, 3 hours 57 minutes earlier.
Area forecast discussion, Oct 28, 10:41 PM PDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1041 PM PDT Thu Oct 28 2021
.SYNOPSIS...Warming and drying trend continues into Friday. An
approaching cold front late Friday brings cooler conditions over
the weekend, but the area looks to remain dry. Early next week a
frontal system brings rain chances to the Bay Area, with higher
chances in North Bay.
&&
.DISCUSSION...as of 08:45 PM PDT Thursday...Temperatures this
afternoon ranged from the 70s near the coast and around the bays
to the lower 80s in the interior valleys as high pressure
dominated the region. Meanwhile, high clouds are pushing into
northern California and extend southwestward out over the Pacific
this evening ahead of an approaching short-wave trough. While high
clouds pass over the region tonight, expecting patchy fog/stratus
to develop near the coast and across the interior valleys once
again overnight into Friday morning. This said, the ongoing
forecast remains on track this evening with no updates anticipated
at this time. For complete details, please see the previous
forecast discussion below.
&&
.PREV DISCUSSION...as of 12:40 PM PDT Thursday...
This Afternoon through Friday:
A high amplitude mid/upper ridge will support surface high pressure
across the region. This will bring us warm and dry conditions. The
only concern is for fog/low stratus development late tonight into
Friday morning. A consensus of the high-resolution forecast
models suggest this potential is greatest for coastal/valley
locations in the North Bay, with a few members spilling this over
into coastal South Bay locations. Locally dense fog is possible so
make sure to allow extra travel time for your morning commute in
these areas. Otherwise look for seasonally pleasant temperatures
with highs mostly in the upper 60s and 70s.
Saturday and Sunday:
A closed upper low will progress through Northern CA early in the
period. While shower chances should generally remain north of our
area temperatures should cool as the associated cold front passes
through. Highs this weekend should be mostly in the upper 50s and
60s, with some lower 70s possible across southern Monterey County.
Lows will be in the upper 40s to mid 50s so a jacket may be in store
for those out trick-or-treating this weekend.
Monday through Thursday:
A progressive flow pattern will evolve aloft as a few weather
systems impact the area. The first should bring rain chances for
late Sunday night into Monday. Rain should first develop over the
North Bay before moving southeast with time. Definitely not
another historic storm, but it should bring us more in the way of
beneficial rainfall.
Another round of rain is possible towards mid to late week. However
details in the evolution of the weather pattern are somewhat
unclear, so stay tuned for details. As mentioned previously the
good thing here is that the long range models are keeping the
storm door open for our area.
&&
.AVIATION...as of 10:41 PM PDT Thursday...For the 06z TAFs. VFR
conditions currently across the region. Satellite imagery shows
stratus trying to build out over the ocean with some patches near
Bodega Bay. Patchy low clouds and fog possible late tonight into
early Friday morning, but confidence is low. Currently have
MVFR/IFR/LIFR conditions developing late tonight into the early
morning for the North Bay Valleys, around the SF Bay Area, and
near the Monterey Bay. Will monitor satellite and obs to update
tafs as needed. Winds will remain light overnight before onshore
winds return Friday afternoon 10-15 kt.
Vicinity of KSFO...VFR through late tonight. Slight chance of low
cigs developing late tonight into early Friday morning, but
confidence is low. Light winds overnight, increasing and turning
onshore Friday afternoon around 15 kt.
KSFO Bridge Approach...Similar to KSFO.
Monterey Bay...VFR through late tonight. Slight chance of patchy
low clouds developing over the bay, but confidence is low. IFR
conditions possible into early Friday morning. VFR by late
morning/early afternoon. Light winds.
&&
.MARINE...as of 08:45 PM PDT Thursday...Wave energy will continue
to subside tonight and Friday. Generally breezy to locally gusty
northwest winds through late week then a shift to southerly winds
early next week. Increasing wave energy returning early next week.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
&&
PUBLIC FORECAST: RGass/SPM
AVIATION: AS
MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.